Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 8, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 25, 2015, 2:28 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2015, 2:28 PM EDT (18:28 UTC)
- Expired
- Apr 25, 2015, 9:55 PM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
325 WHUS71 KCLE 251828 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 228 PM EDT SAT APR 25 2015 LEZ142>145-260200- /O.NEW.KCLE.SC.Y.0008.150425T1828Z-150426T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 228 PM EDT SAT APR 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: EAST NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE INTO EARLY THIS EVENING BEFORE BECOMING NORTH 15 KNOTS OR LESS OVERNIGHT. WAVES WILL BE 3 TO 5 FEET INTO EARLY EVENING...THEN DECREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
2 follow-up statements
211 WHUS71 KCLE 251957 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EDT SAT APR 25 2015 LEZ146-260200- /O.EXA.KCLE.SC.Y.0008.000000T0000Z-150426T0200Z/ AVON POINT TO WILLOWICK OH- 357 PM EDT SAT APR 25 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: EAST NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE INTO EARLY THIS EVENING BEFORE BECOMING NORTH 15 KNOTS OR LESS OVERNIGHT. WAVES WILL BE 3 TO 5 FEET INTO EARLY EVENING...THEN DECREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-260200- /O.CON.KCLE.SC.Y.0008.000000T0000Z-150426T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 357 PM EDT SAT APR 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: EAST NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE INTO EARLY THIS EVENING BEFORE BECOMING NORTH 15 KNOTS OR LESS OVERNIGHT. WAVES WILL BE 3 TO 5 FEET INTO EARLY EVENING...THEN DECREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
414 WHUS71 KCLE 260155 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 PM EDT SAT APR 25 2015 LEZ142>146-260300- /O.CAN.KCLE.SC.Y.0008.000000T0000Z-150426T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 955 PM EDT SAT APR 25 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ON LAKE ERIE HAVE DIMINISHED THEREFORE ALLOWING THE WAVES TO SUBSIDE BELOW THE 4 FOOT THRESHOLD FOR SMALL CRAFT ADVISORIES. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LOMBARDY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:53 PM EDT, 35 minutes earlier.
Area forecast discussion, Apr 25, 1:53 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 153 PM EDT SAT APR 25 2015 .SYNOPSIS... A LOW WILL MOVE UP THE OHIO VALLEY TONIGHT. HIGH PRESSURE IN CENTRAL CANADA SUNDAY WILL PUSH SOUTHEAST OVER THE AREA FOR TUESDAY AND WEAKEN. A SERIES OF COLD FRONTS WILL DROP ACROSS THE REGION WEDNESDAY THROUGH FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RAIN IS STILL ON SCHEDULE. THE AMOUNTS SHOULD BE UNDER A QUARTER INCH. THE RAIN WILL STRUGGLE TO GET TO THE LAKESHORE EAST OF THE ISLANDS. JUST MADE MINOR CHANGES TO THE HIGHS. PREVIOUS DISCUSSION... ANOTHER RAW DAY IS IN STORE FOR THE AREA AS NE WINDS INCREASE...CLOUDS THICKEN AND A COLD RAIN SPREADS IN FROM THE WEST. LOW PRESSURE WILL MOVE UP THE OH VALLEY LATER TODAY AND TONIGHT IN RESPONSE FROM A S/W ROTATING SE INTO THE AREA AROUND THE POLAR VORTEX STUCK TO THE NE OF THE LAKES. THIS WILL INDUCE A NE FLOW THAT IS ALREADY COOL AND WILL BE COOLED EVEN MORE BY FLOW ACROSS LAKE ERIE. HIGH TEMPS SHOULD ONLY BE IN THE UPPER 40S TO LOWER 50S. SOME SPRINKLES WILL PROBABLY CONTINUE TO AFFECT THE AREA THRU THE MORNING BUT THE MAIN SURGE OF RAIN IS NOT EXPECTED TO PUSH INTO THE CWA UNTIL THE AFTERNOON. THE QUESTION...AS ITS BEEN ALL ALONG IS HOW FAR NE WILL THE RAIN PUSH ACROSS THE CWA AS IT FIGHTS WITH THE DRIER LOW LEVEL AIR COMING IN FROM THE NE. IT STILL LOOKS LIKE THE RAIN SHOULD MAKE IT TO AROUND A CLE TO YNG LINE BY THE END OF THE DAY. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... THE SYSTEM BRINGING THE RAIN THIS EVENING WILL MOVE OFF TO THE ESE BY LATE TONIGHT. BASED ON THE LATEST RH FIELDS...THE RAIN SHOULD END FROM NW TO SE FROM MIDNIGHT THRU 5AM. IN TOTAL FOR THE SYSTEM...QPF SHOULD RANGE FROM A QUARTER TO HALF AN INCH IN THE SW TO LITTLE OR NONE IN THE SNOWBELT. THE NEXT ISSUE IS HOW MUCH PRECIP MAY TRY TO OCCUR SUN NIGHT AND MON AS THE NEXT S/W ROTATING AROUND THE POLAR VORTEX DROPS ACROSS THE SNOWBELT AND WHETHER TEMPS WILL GET COLD ENOUGH FOR MAINLY SNOW VERSUS RAIN. ONGOING FORECAST LOOKS REASONABLE SO ONLY SMALL ADJUSTMENTS AT MOST. FOR NOW WILL ONLY GO FOR SLIGHT ACCUMULATION FOR LATE SUN NIGHT AND MON MORNING AS 850 MB TEMPS ONLY GET MARGINALLY COLD ENOUGH FOR SNOW SO MAY SEE MORE RAIN THAN SNOW. THE THREAT FOR LAKE ENHANCED PRECIP SHOULD GRADUALLY TAPER OFF MON AFTERNOON INTO DAYBREAK TUE AS THE POLAR VORTEX TAKES ITS TIME TO SHIFT FAR ENOUGH OFF TO THE EAST TO STOP AFFECTING THE SNOWBELT. TEMPS THROUGH TUE NIGHT TO STAY BELOW NORMAL AS NORTH WINDS PREVAIL. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... DETAILS ARE DIFFERENT BETWEEN MODELS OUT IN TIME SO USED WPC GRIDS FOR MUCH OF THE LONG TERM GRIDS. ESSENTIALLY THROUGH MODELS DO SHOW A SIMILAR TREND. BEGINNING WEDNESDAY THE FAMILIAR SETUP OF GENERAL LOW PRESSURE ALOFT OVER THE GREAT LAKES AND HIGH PRESSURE IN THE WEST CONTINUES. MODELS SHOW THIS LOW OVER THE GREAT LAKES SWINGING A COLD FRONT THROUGH THE AREA ON THURSDAY. DESPITE THAT THOUGH...850MB TEMPS TURN POSITIVE SO HIGHS WILL BE MODERATING. FRIDAY THE UPPER RIDGE MOVES INTO THE CENTRAL PLAINS AND BEGINS TO LIFT HEIGHTS IN THE OHIO VALLEY. AT THE SURFACE...HIGH PRESSURE WILL BUILD IN FROM THE MISSISSIPPI VALLEY. TEMPS WILL CONTINUE TO MODERATE TO NEAR NORMAL FRIDAY WITH ABOVE NORMAL TEMPS POSSIBLE FOR NEXT SATURDAY. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... A SWATH OF SHOWERS EXTENDED FROM NEAR CHICAGO TO SOUTHERN OHIO AT 1730Z AHEAD OF LOW PRESSURE MOVING EAST INTO THE OHIO VALLEY. THE LEADING BAND OF SHOWERS HAS TENDED TO WEAKEN AS IT MOVED INTO NORTH CENTRAL OHIO WITH THE MORE STEADY RAIN STILL ADVANCING NORTHEAST. THIS AREA OF RAIN WILL LIKELY IMPACT FDY/MFD THIS AFTERNOON WITH A CHANCE OF REACHING CAK BEFORE SHIFTING SOUTH AND CONSOLIDATING ACROSS CENTRAL OHIO. DRIER AIR WILL WORK INTO THE LOW LEVELS FROM THE NORTHEAST THIS AFTERNOON AND EXPECT MOSTLY VFR CONDITIONS EXCEPT FOR A CHANCE OF MVFR IN SHOWERS. WINDS OFF LAKE ERIE MAY CAUSE GUSTS TO 20 KNOTS AT TOLEDO THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTH AT ALL SITES ON SUNDAY. .OUTLOOK...NON VFR POSSIBLE NERN OHIO AND NWRN PA SUN NIGHT INTO MON. && .MARINE... LOW PRESSURE MOVES THROUGH THE OHIO VALLEY TODAY. EXPECT EAST TO NORTHEAST WINDS ON THE LAKE WITH HIGHEST WAVES WEST HALF. WINDS TURN NORTH ON SUNDAY BEHIND THE LOW AND AHEAD OF BUILDING HIGH PRESSURE TO THE NORTHWEST. THIS NORTHEAST TO NORTHWEST AT MOSTLY 10 TO 15 KNOTS FLOW WILL PERSIST THROUGH TUESDAY. NORTHEAST FLOW WILL TURN LIGHT WEDNESDAY. WAVES COULD APPROACH SMALL CRAFT ADVISORY CRITERIA TODAY WEST HALF AND ALONG THE SOUTH SHORE IN THE NORTHEAST FLOW. AT THIS TIME WILL CONTINUE TO MONITOR. SMALL CRAFT CRITERIA POSSIBLE LATE SUNDAY AND SUNDAY NIGHT AS NORTH WINDS BOOST WAVES ALONG THE SOUTH SHORE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...ADAMS/KIELTYKA SHORT TERM...ADAMS LONG TERM...TK AVIATION...KEC MARINE...TK
Hazardous weather outlook, Apr 25, 4:02 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EDT SAT APR 25 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-260815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 402 AM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-260815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 AM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.